# SDR CA061113001

- Difficulty date: November 5, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 20,629 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6AD
- Part serial: PS0287
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) .5 HRS AFTER A SCHEDULED REPLACEMENT OF THE NR 3 AND NR 4 BEARING ASSY AND THE NR 1 AND NR 2 POWER TURBINE DISC`S DUE TO CYCLE LIFE LIMIT BEING REACHED, THE ENGINE LOST OIL PRESSURE AND WAS SHUTDOWN AND AIRCRAFT RETURNED TO DEPARTURE FIELD WITHOUT FURTHER INCIDENT. AWAITING TEAR DOWN REPORT FOR ADDITIONAL DETAILS. (TC NR 20061113001)
